# SDR YENA2022100600993

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb EMB110*
- Aircraft serial: 021
- Aircraft time: 42,971 hours, 28,080 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Part number: 7517964917
- Part serial: 06021757
- Condition: Failed
- Location: Nim-Fwd
- Part time: 37,155 hours, 23,570 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#234, JFK-BTV. 'EXPERIENCED NAVCOM 2 FAIL ALONG WITH ELECTRICAL BURNING SMELL ON APPROACH ALSO HAVE CYAN AURAL WARNING SYS FAULT AND AMP FAULT MESSAGES; FOUND NIM 2 AT MRC 2 FAULTING FOLLOWED FIM TASK 34-61-00-810-823A. REMOVED AND REPLACED NIM. 2 AT MRC 2 AS PER AMM 34-02-04. THE OPS CHECK IS GOOD AND NO DEFECTS WERE NOTED. COULD NOT DUPLICATE ELECTRICAL BURNING SMELL FOLLOWED FIM TASK 21-20-00-810-801-A. INSPECTED FWD MID AND AFT EBAYS. NO SIGNS OF BURNING FOUND.'  (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
